Main Question: I’m currently take birth control. Is it okay for me to take detox products (mainly for bowel movement) ?
Using laxatives, which cause you to have a bowel movement (poop), may make your birth control pills less effective. This is because your body doesn’t have time to fully absorb the pill. Vomiting or having diarrhea for more than 48 hours (2 days) can also lower the effectiveness of your pill. If you take your pill and vomit or have excessive diarrhea within 48 hours after taking it, you should treat it as a missed pill. You can take our missed pill quiz to get back on track. Use condoms as a backup method for the next 7 days to fully protect yourself from pregnancy.
However, laxatives won't affect some other forms of birth control, like the IUD and the implant. So if you use laxatives regularly, ask your nurse or doctor about switching to another method of birth control.